American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13D07) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Sergio Estrada, Pedro Guil Asensio and Jan Trlifaj. Descent of restricted flat Mittag--Leffler modules and generalized vector bundles. Proc. Amer. Math. Soc. 142 (2014) 2973-2981.
Abstract, references, and article information   
View Article: PDF

[2] Markus Brodmann, Andri Cathomen and Bernhard Keller. Bounding patterns for the cohomology of vector bundles. Proc. Amer. Math. Soc. 142 (2014) 2327-2336.
Abstract, references, and article information   
View Article: PDF

[3] Benjamin J. Anderson and Sean Sather-Wagstaff. NAK for Ext and ascent of module structures. Proc. Amer. Math. Soc. 142 (2014) 1165-1174.
Abstract, references, and article information   
View Article: PDF

[4] Edgar E. Enochs and Zhaoyong Huang. Canonical filtrations of Gorenstein injective modules. Proc. Amer. Math. Soc. 139 (2011) 2415-2421. MR 2784806.
Abstract, references, and article information   
View Article: PDF

[5] Jia-Feng Lü. On an example of $\delta $-Koszul algebras. Proc. Amer. Math. Soc. 138 (2010) 3777-3781. MR 2679600.
Abstract, references, and article information   
View Article: PDF

[6] Mousumi Mandal and J. K. Verma. On the Chern number of an ideal. Proc. Amer. Math. Soc. 138 (2010) 1995-1999. MR 2596035.
Abstract, references, and article information   
View Article: PDF

[7] Jason McCullough. A note on the strong direct summand conjecture. Proc. Amer. Math. Soc. 137 (2009) 2857-2864. MR 2506442.
Abstract, references, and article information   
View Article: PDF

[8] Tokuji Araya. The Auslander-Reiten conjecture for Gorenstein rings. Proc. Amer. Math. Soc. 137 (2009) 1941-1944. MR 2480274.
Abstract, references, and article information   
View Article: PDF

[9] Marc Chardin and Kamran Divaani-Aazar. A duality theorem for generalized local cohomology. Proc. Amer. Math. Soc. 136 (2008) 2749-2754. MR 2399038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Anders J. Frankild and Sean Sather-Wagstaff. Detecting completeness from Ext-vanishing. Proc. Amer. Math. Soc. 136 (2008) 2303-2312. MR 2390496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jinjia Li. Characterizations of regular local rings in positive characteristics. Proc. Amer. Math. Soc. 136 (2008) 1553-1558. MR 2373583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Petter Andreas Bergh. On support varieties for modules over complete intersections. Proc. Amer. Math. Soc. 135 (2007) 3795-3803. MR 2341929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ryo Takahashi. A characterization of modules locally of finite injective dimension. Proc. Amer. Math. Soc. 135 (2007) 3461-3464. MR 2336558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Daniel Katz and Emanoil Theodorescu. On the degree of Hilbert polynomials associated to the torsion functor. Proc. Amer. Math. Soc. 135 (2007) 3073-3082. MR 2322736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Craig Huneke. Ideals defining Gorenstein rings are (almost) never products. Proc. Amer. Math. Soc. 135 (2007) 2003-2005. MR 2299472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Kazem Khashyarmanesh. On the finiteness properties of extension and torsion functors of local cohomology modules. Proc. Amer. Math. Soc. 135 (2007) 1319-1327. MR 2276640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Srikanth Iyengar and Tony J. Puthenpurakal. Hilbert-Samuel functions of modules over Cohen-Macaulay rings. Proc. Amer. Math. Soc. 135 (2007) 637-648. MR 2262858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Henrik Holm. Gorenstein derived functors. Proc. Amer. Math. Soc. 132 (2004) 1913-1923. MR 2053961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Henrik Holm. Rings with finite Gorenstein injective dimension. Proc. Amer. Math. Soc. 132 (2004) 1279-1283. MR 2053331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Liana M. Sega. Vanishing of cohomology over Gorenstein rings of small codimension. Proc. Amer. Math. Soc. 131 (2003) 2313-2323. MR 1974627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] C-Y. Jean Chan. An intersection multiplicity in terms of $\textrm{Ext}$-modules. Proc. Amer. Math. Soc. 130 (2002) 327-336. MR 1862109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Srikanth Iyengar. Free summands of conormal modules and central elements in homotopy Lie algebras of local rings. Proc. Amer. Math. Soc. 129 (2001) 1563-1572. MR 1707520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1